# SDR DALA2018052503603

- Difficulty date: May 25, 2018
- Submitted: May 27, 2018
- Operation: Air carrier
- Aircraft: N960DL
- Make and model: Doug MD-88
- Aircraft serial: 49979
- Aircraft time: 72,909 hours, 54,274 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMER LIGHTS AT ROWS 26-31 INOP. REPLACED BATTERIES AT PACK B5-106. OPS CK OK.
